Jump to content

Recommended Posts

ok, this is strange. i constantly am getting this feeling like my heart is dropping into my stomach. its kinda like metallic and sparkly feeling. its hard to describe. well, like when you are anticipating a speech you have to do and when you think about it, your heart drops. or when about to go out and see that guy that guy you like.

its been happening for 2-3 weeks.

meds:

900 lithium

30 lexapro

300 wellbutrin

20 geodon for 3 wks, 40mg for 1 week

various sleeping pills. trying to find the one that's right. i started ambien cr about a week ago.

other side effects:

metallic taste in mouth.

dry mouth.

hallucinations, think from treating eps from geodon with cogentin and benedryll.

really, really spacey.

no, none, short-term memory.

sucking on tongue and sides of mouth.

have had agitation for awhile; twirl hair, twiddle thumbs, bounce knee up and down.

have had a hard time peeing. takes a long time to start.

my pdoc wasn't in today, so thought i would ask you.

thank you, thank you in advance!

kathryn

Link to comment
Share on other sites

I don't know much.

I do know that Lithium can give you a metallic taste in your mouth (it IS a metal).

I do know that many antidepressants can make your mouth dry. (Lexapro, Wellbutrin?)

The memory issues could be from Lithium and the agitation could be from Geodon.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...